Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Complex bordism of classifying spaces

Author: Peter S. Landweber
Journal: Proc. Amer. Math. Soc. 27 (1971), 175-179
MSC: Primary 55.30
MathSciNet review: 0268885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, for a finite group $ G$, the Thom homomorphism maps the complex bordism $ \Omega _\ast ^U({B_G})$ onto the homology $ {H_\ast }({B_G};Z)$ of a classifying space for $ G$ if and only if $ G$ has periodic cohomology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30

Additional Information

PII: S 0002-9939(1971)0268885-1
Keywords: Complex bordism, classifying spaces, Thom homomorphism, periodic cohomology
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia